Is it normal while on the birth control pill for bleeding to become light and barely there on period days?
Last month I got my period on a Monday and it was super light brown/pinkish blood and it persisted for about 4-5 days but it was super light and barely there (it didn't even fill the tampon). [at first i read this could be implantation bleeding but it was during my period week and i took an HPT a week later and it came back negative).
Now I just got my period again this Monday and it wasn't visible until I wiped and now Monday's tampon barely had anything on it.
I'm freaked out. Is this normal? I've been on the pill since December 2010 and I'm really confused.
Hello it sounds to me that the pill is working great for you, it does make periods a lot lighter and a lot less painful..so it sounds like a normal reaction to me, it will have taken a few months to get into your system thats why its started happening now, its a good thing, no more heavy painful periods, my love.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.